# SDR USAA051128

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 41,062 hours, 41,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING UPPER FUSELAGE EXT SKIN DBLR UNDER DORSAL FIN STA 864 BL=0.  REMOVED DBLR, FILLER, SKIN AND TEAR STRIP, FABBED AND INSTALLED NEW PER EA 96859, DEFECT SIZE: 5-3/4" X 7".
